# SDR USAA2012010600019

- Difficulty date: December 24, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON AFT CARGO FLOORBEAM TRACK BETWEEN BS 804 TO BS 835, RBL 13.  REPLACED AFT CARGO FLOORBEAM TRACK BETWEEN BS 804 TO BS 835, RBL 13 IAW B737 SRM 51-10-02.
